American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey Diller, Daniel Jackson and Andrew Sommese. Invariant curves for birational surface maps. Trans. Amer. Math. Soc. 359 (2007) 2973-2991. MR 2286065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James N. Brawner. Tetragonal curves, scrolls and $K3$ surfaces. Trans. Amer. Math. Soc. 349 (1997) 3075-3091. MR 1401515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Eisenbud and Mark Green. Clifford indices of ribbons . Trans. Amer. Math. Soc. 347 (1995) 757-765. MR 1273474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Karen A. Chandler. Geometry of dots and ropes . Trans. Amer. Math. Soc. 347 (1995) 767-784. MR 1273473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dave Bayer and David Eisenbud. Ribbons and their canonical embeddings . Trans. Amer. Math. Soc. 347 (1995) 719-756. MR 1273472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Perkinson. Curves in Grassmannians . Trans. Amer. Math. Soc. 347 (1995) 3179-3246. MR 1308020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Liam A. Donohoe. Generalised Castelnuovo inequalities . Trans. Amer. Math. Soc. 344 (1994) 217-260. MR 1208880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. Lockhart. On the discriminant of a hyperelliptic curve . Trans. Amer. Math. Soc. 342 (1994) 729-752. MR 1195511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Trygve Johnsen. Local properties of secant varieties in symmetric products. II . Trans. Amer. Math. Soc. 313 (1989) 205-220. MR 929673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark E. Huibregtse and Trygve Johnsen. Local properties of secant varieties in symmetric products. I . Trans. Amer. Math. Soc. 313 (1989) 187-204. MR 929672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Trygve Johnsen. The singularities of the $3$-secant curve associated to a space curve . Trans. Amer. Math. Soc. 295 (1986) 107-118. MR 831191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Juan Migliore. On linking double lines . Trans. Amer. Math. Soc. 294 (1986) 177-185. MR 819941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Reza Zomorrodian. Nilpotent automorphism groups of Riemann surfaces . Trans. Amer. Math. Soc. 288 (1985) 241-255. MR 773059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert D. M. Accola. On cyclic trigonal Riemann surfaces. I . Trans. Amer. Math. Soc. 283 (1984) 423-449. MR 737877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles F. Schwartz. The group of rational solutions of $y\sp{2}=x(x-1)(x-t\sp{2}-c)$ . Trans. Amer. Math. Soc. 259 (1980) 33-46. MR 561821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Josephine H. Chanler. The involution curve determined from a special pencil of $n$-ics . Trans. Amer. Math. Soc. 42 (1937) 1-15. MR 1501910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frances Harshbarger. The geometric configuration defined by a special algebraic relation of genus four . Trans. Amer. Math. Soc. 33 (1931) 557-578. MR 1501606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. M. Mathews. Cubic curves and desmic surfaces . Trans. Amer. Math. Soc. 28 (1926) 502-522. MR 1501362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. I. Logsdon. Complete groups of points on a plane cubic curve of genus one . Trans. Amer. Math. Soc. 27 (1925) 474-490. MR 1501323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. L. G. Williams. Fundamental systems of formal modular seminvariants [semi-invariants] of the binary cubic . Trans. Amer. Math. Soc. 22 (1921) 56-79. MR 1501159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph Eugene Rowe. Invariants of the rational plane quintic curve and of any rational curve of odd order . Trans. Amer. Math. Soc. 16 (1915) 45-50. MR 1500998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. E. Dickson. Quartic curves modulo $2$ . Trans. Amer. Math. Soc. 16 (1915) 111-120. MR 1501003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. E. Rowe. Bicombinants of the rational plane quartic and combinant curves of the rational plane quintic . Trans. Amer. Math. Soc. 13 (1912) 387-404. MR 1500924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. E. Rowe. Important covariant curves and a complete system of invariants of the rational quartic curve . Trans. Amer. Math. Soc. 12 (1911) 295-310. MR 1500890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Aubrey E. Landry. A geometrical application of binary syzygies . Trans. Amer. Math. Soc. 10 (1909) 95-108. MR 1500829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William Wells Denton. On the osculating quartic of a plane curve . Trans. Amer. Math. Soc. 10 (1909) 297-308. MR 1500840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William H. Roever. Brilliant points of curves and surfaces . Trans. Amer. Math. Soc. 9 (1908) 245-279. MR 1500813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Field. On the form of a plane quintic curve with five cusps . Trans. Amer. Math. Soc. 7 (1906) 26-32. MR 1500730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2